Alert archive / New York / Areal Flood Warnings in 2021
Areal Flood Warning 7, NWS Albany, NY
NWS Albany, NY issued this areal flood warning at Sep 2, 2021, 2:37 AM EDT for Dutchess County, New York; Northwest Hills Planning Region, Connecticut. It was in force for 6 hr. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2021, 2:37 AM EDT (06:37 UTC)
- Expired
- Sep 2, 2021, 9:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Northwest Hills Planning Region, CT, Dutchess County, NY
The radar
The Brookhaven radar (KOKX), 106 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 3:30 AM EDT | FLOOD | 1 Nnw Woodbury Center, CT | *** 1 FATAL *** STATE TROOPER VEHICLE SWEPT AWAY BY FLOOD WATER. |
| Sep 2, 4:36 AM EDT | HEAVY RAIN 5.03 | 2 N Dover Plains, NY | |
| Sep 2, 4:36 AM EDT | HEAVY RAIN 6.07 | 2 Ne Beacon, NY | |
| Sep 2, 4:37 AM EDT | HEAVY RAIN 3.07 | 1 Nw Red Hook, NY | |
| Sep 2, 4:50 AM EDT | HEAVY RAIN 5.64 | Hudson Valley Region, NY | |
| Sep 2, 6:12 AM EDT | HEAVY RAIN 3.86 | 2 Sse Poughquag, NY | |
| Sep 2, 6:12 AM EDT | HEAVY RAIN 4.29 | 2 Sse Poughquag, NY | |
| Sep 2, 6:53 AM EDT | HEAVY RAIN 4.67 | Poughquag, NY | 24-HR STORM TOTAL |
| Sep 2, 7:10 AM EDT | HEAVY RAIN 5.76 | 1 Wsw Red Oaks Mill, NY | |
| Sep 2, 7:25 AM EDT | HEAVY RAIN 3.18 | Red Hook, NY | WEATHERNET6 |
| Sep 2, 7:30 AM EDT | HEAVY RAIN 3.2 | 2 Se Tivoli, NY | |
| Sep 2, 8:04 AM EDT | HEAVY RAIN 5.53 | Poughkeepsie, NY | |
| Sep 2, 8:09 AM EDT | HEAVY RAIN 5.81 | Torrington, CT | STORM TOTAL |
| Sep 2, 8:09 AM EDT | HEAVY RAIN 5.81 | Torrington, CT | |
| Sep 2, 8:15 AM EDT | HEAVY RAIN 2.57 | Staatsburg, NY | |
| Sep 2, 8:25 AM EDT | HEAVY RAIN 4.4 | Hyde Park, NY | |
| Sep 2, 8:45 AM EDT | HEAVY RAIN 4.5 | Falls Village, CT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 6.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 512 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 456 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
100
WGUS41 KALY 020637
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Albany NY
237 AM EDT Thu Sep 2 2021
CTC005-NYC027-021100-
/O.NEW.KALY.FA.W.0007.210902T0637Z-210902T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Litchfield CT-Dutchess NY-
237 AM EDT Thu Sep 2 2021
The National Weather Service in Albany has issued a
* Flood Warning for...
Litchfield County in northern Connecticut...
Dutchess County in east central New York...
* Until 700 AM EDT.
* At 237 AM EDT, emergency management reported flooding in the
warned area. Flooding is already occurring. Between 3 and 6 inches
of rain have fallen.
* Some locations that will experience flooding include...
Torrington, Poughkeepsie, New Milford, Beacon, Saugerties,
Rhinebeck, Pawling, Hyde Park, Pleasant Valley, Thomaston, New
Hartford, Wappingers Falls, Amenia, Kent, Sharon, Pine Plains,
Fishkill, Red Hook, Norfolk and Millbrook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4168 7394 4208 7393 4198 7353 4205 7352
4205 7343 4204 7301 4197 7303 4197 7289
4181 7295 4180 7302 4164 7298 4156 7316
4151 7316 4149 7333 4147 7331 4151 7339
4149 7344 4167 7352 4153 7353 4146 7400
$$
Rathbun2 follow-up statements
089
WGUS81 KALY 021037
FLSALY
Flood Statement
National Weather Service Albany NY
637 AM EDT Thu Sep 2 2021
CTC005-021047-
/O.CAN.KALY.FA.W.0007.000000T0000Z-210902T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Litchfield CT-
637 AM EDT Thu Sep 2 2021
...FLOOD WARNING IS CANCELLED FOR LITCHFIELD COUNTY...
Flooding is no longer expected to pose a threat. However, rivers
continue to rise and are forecast to crest later today. Please
continue to heed remaining road closures.
LAT...LON 4168 7394 4208 7393 4201 7371 4198 7353
4205 7352 4205 7349 4153 7353 4149 7393
4147 7395 4146 7400 4158 7395
$$
NYC027-021100-
/O.CON.KALY.FA.W.0007.000000T0000Z-210902T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dutchess NY-
637 AM EDT Thu Sep 2 2021
...FLOOD WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING FOR
DUTCHESS COUNTY...
At 637 AM EDT, emergency management reported ongoing flooding and
road closures across the warned area. Between 3 and 6 inches of rain
had fallen from the recent heavy rains.
Some locations that will experience flooding include...
Poughkeepsie, Beacon, Saugerties, Rhinebeck, Pawling, Hyde Park,
Pleasant Valley, Wappingers Falls, Amenia, Pine Plains, Fishkill,
Red Hook, Millbrook, Millerton, Stanfordville, Dover Plains, Red
Oaks Mill, Fairview, Hopewell Junction and Staatsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4168 7394 4208 7393 4201 7371 4198 7353
4205 7352 4205 7349 4153 7353 4149 7393
4147 7395 4146 7400 4158 7395
$$
Rathbun362
WGUS41 KALY 021039
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Albany NY
639 AM EDT Thu Sep 2 2021
NYC027-021300-
/O.EXT.KALY.FA.W.0007.000000T0000Z-210902T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dutchess NY-
639 AM EDT Thu Sep 2 2021
The National Weather Service in Albany has extended the
* Flood Warning for...
Dutchess County in east central New York...
* Until 900 AM EDT.
* At 639 AM EDT, emergency management reported ongoing flooding and
road closures across the warned area. Between 3 and 6 inches of
rain had fallen from the recent heavy rains.
* Some locations that will experience flooding include...
Poughkeepsie, Beacon, Saugerties, Rhinebeck, Pawling, Hyde Park,
Pleasant Valley, Wappingers Falls, Amenia, Pine Plains, Fishkill,
Red Hook, Millbrook, Millerton, Stanfordville, Dover Plains, Red
Oaks Mill, Fairview, Hopewell Junction and Staatsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4168 7394 4208 7393 4201 7371 4198 7353
4205 7352 4205 7349 4153 7353 4149 7393
4147 7395 4146 7400 4158 7395
$$
RathbunWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this areal flood warning went out at Sep 2, 1:43 AM EDT, 54 minutes earlier.
Area forecast discussion, Sep 2, 1:43 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
143 AM EDT Thu Sep 2 2021
.SYNOPSIS...
Rain from Ida will taper off overnight. Canadian high pressure
will then takes control of the area resulting in a stretch of
dry and fall-like temperatures the rest of the week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 115 am...Flash Flood Watches remain in effect at this
time. Remnants of Ida are centered over Long Island with the
intense rainfall and convection occurring across New England and
eastern Long Island. Back edge of rain is pressing eastward
across the western portions of our CWA with overall intense of
rain decreasing. This trend will continue overnight as the
remnants of Ida track northeastward. Rain is expected to end
across the CWA by around sunrise.
Highest rainfall reports we have gotten in our CWA...
Wappingers Falls NY 6.27 inches as 1:10 am
Beacon NY (NYSMesonet) 6.06 inches as of 1:35 am
Torrington CT 5.23 inches as of 12:45 am
&&
.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/...
Fall-like temperatures will occur the rest of the week as an
upper level trough digs into the Northeast Thursday into
Thursday night with Canadian high pressure building at the
surface through Friday.
The rather tight pressure gradient between the incoming high
and departing remnant tropical cyclone will result in breezy
conditions tomorrow morning with gusts up to 25mph possible.
Northerly flow will usher in cooler and drier Canadian air
tomorrow preventing temperatures from warming up too much.
Expect highs to only max out in the upper 60s to low 70s with
most reaching their respective convective temperature during
afternoon peak heating. This will allow morning sunshine to mix
in with afternoon fair weather cumulus clouds.
Partly cloudy skies stay in place Thursday night as the base of
the trough swings through the region. Even still, temperatures
should turn cool dropping into the 50s throughout the region
with a light breeze still in place.
The Northeast will remain under the influence of the upper level
trough most of Friday so some cloud coverage looks to linger
with even a few isolated showers not ruled out as the upper
level cold pool moves overhead. However, skies gradually clear
later in the afternoon as high pressure finally takes control.
Despite improving conditions late in the day, high temperatures
should be well below normal with most only rising into the mid
to upper 60s making it feel fall. Skies become clear overnight
allowing temperatures to turn quite cool dropping into upper 40s
to low 50s.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Closed off upper level low will be exiting eastern New England and
moving across Atlantic Canada for Saturday. As this feature
departs, rising heights will allow for a weak shortwave ridge to be
in place over the area for Saturday. This will result in a partly
to mostly sunny sky and seasonable temps, with valley highs in the
mid 70s.
This shortwave ridging will quickly be departing, as a large upper
level trough north of the Great Lakes over Ontario starts moving
southeast. This may allow for a few passing light showers and
possibly a thunderstorms for late Saturday night into Sunday, mainly
for areas north and west of the Capital Region. Temps should be
similar to Saturday with valley highs in the mid 70s, although
dewpoints will be rising from the 50s into the low to mid 60s by
late Sunday.
As the upper level disturbance sits and spins across Ontario and
Quebec, we will keep slight to low CHC POPs across the area for
Monday through Wednesday, especially during the diurnally favored
afternoon hours. The best chance may wind up being on Monday ahead
of a frontal boundary, but can't rule it out for Tues/Wed as well.
Any precip looks fairly scattered in coverage and mainly brief in
duration. Temps will remain seasonable, with valley temps still
reaching into the mid 70s for daytime highs. Dewpoints look highest
in the low to mid 60s for Monday ahead of the weak boundary and will
fall off into the upper 50s for Tues/Wed.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
Through 06z/Fri...Rain will begin to taper off across the terminals
over the next few hours and should end by 09z/Thu. Expect MVFR
conditions trending to VFR after the rain ends at KALB/KPOU/KPSF
with KGFL staying VFR as the rain remains just to the east. Sky
conditions should trend clear to mostly clear by early Thursday
morning as the system departs. VFR conditions will then continue
through Thursday evening with just some SCT-BKN fair weather
stratocumulus clouds at or above 5000 feet.
Winds will be out of the north at 7-14 kt for the remainder of the
night, then shift to the northwest at the same magnitudes on
Thursday. A few higher gusts are possible Thursday afternoon, mainly
at KALB/KPSF. Wind will lessen to below 10 kt Thursday evening. LLWS
concerns have now shifted to the east of the terminals.
Outlook...
Thursday Night: No Operational Impact. NO SIG WX.
Friday: Low Operational Impact. Slight Chance of SHRA.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Moderate Operational Impact. Chance of SHRA.
Sunday Night: Moderate Operational Impact. Chance of SHRA.
Labor Day: Moderate Operational Impact. Chance of SHRA.
&&
.FIRE WEATHER...
Periods of rain, heavy at times, associated with former tropical
cyclone Ida will impact eastern New York and western New England
through tonight. High pressure builds in tomorrow morning through
the afternoon with cooler and drier conditions. Fair and dry weather
will continue into Saturday.
The RH values will be close to percent tonight, and then lower to 50
to 65 percent Thursday afternoon. The RH values will recover to 90
to 100 percent Friday morning.
The winds will be north to northeast at 5 to 15 mph with some gusts
20 to 30 mph south and east of the Capital Region. The winds will
be northerly at 5 to 15 mph Thursday afternoon, and will be become
light from the northwest at 10 mph or less.
&&
.HYDROLOGY...
The period from 8PM to 5AM tonight will likely feature periods
of moderate to heavy rain for areas from Interstate 90 southward
especially in the mid-Hudson valley, eastern Catskills and
Litchfield County, CT. During this window, the remnant low of
Ida will track near or just south of NYC with very efficient
rainfall processes coincident with strong synoptic forcing which
will likely result in high rainfall rates exceeding one to
possibly even two inches at times. The latest guidance
positions the region of highest 925 - 850 hPa moisture flux
overlapping very strong omega just north of the system's warm
front which looks to track across southern New York. There is
still some uncertainty on the exact position of these
ingredients and should they line up just south of our area, we
could miss out on the highest rainfall totals. However, the high
resolutions guidance including the 3km NAM, HREF and HRRR still
suggest this overlap will track in our southern zones including
Litchfield, Ulster and Dutchess county mainly from 8PM to 5AM.
With storm total rainfall amounts expected to range 3 to 6
inches (locally higher up to 7 inches possible), both flash and
river flooding in this region is expected. The latest guidance
from the Northeast River Forecast Center places forecast points
along the Esopus, Rondout, Wappinger Creek and the Housatonic
River in flood stage. While the current forecast points to most
rivers only reaching minor flood stage, a few near moderate
flood stage. According to MMEFS this is possible depending on
which river basins receive the highest rainfall amounts.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through this afternoon for CTZ001-013.
NY...Flash Flood Watch through this afternoon for NYZ058>061-
063>066.
Flash Flood Watch until 11 AM EDT this morning for NYZ047-
051>054.
MA...Flash Flood Watch through this afternoon for MAZ001-025.
VT...Flash Flood Watch until 11 AM EDT this morning for VTZ013>015.
&&
SYNOPSIS...IAA/Rathbun/Speciale
NEAR TERM...IAA/Thompson/Rathbun/Speciale
SHORT TERM...Speciale
LONG TERM...Frugis
AVIATION...Rathbun
FIRE WEATHER...Wasula
HYDROLOGY...SpecialeHazardous weather outlook, Sep 1, 4:48 PM EDT, 9 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 448 PM EDT Wed Sep 1 2021 CTZ001-013-MAZ001-025-NYZ058>061-063>066-021200- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Western Greene-Eastern Greene-Western Columbia- Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess- Eastern Dutchess- 448 PM EDT Wed Sep 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts and east central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay rainfall amounts and flooding to the National Weather Service in Albany New York. NYZ032-033-038>043-048>050-082>084-021200- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Western Schenectady-Eastern Schenectady-Southern Saratoga- Northern Fulton-Southeast Warren-Southern Washington- 448 PM EDT Wed Sep 1 2021 This Hazardous Weather Outlook is for east central New York and eastern New York. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ047-051>054-VTZ013>015-021200- Schoharie-Western Albany-Eastern Albany-Western Rensselaer- Eastern Rensselaer-Bennington-Western Windham-Eastern Windham- 448 PM EDT Wed Sep 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for east central New York and southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay rainfall amounts and flooding to the National Weather Service in Albany New York.
In the hours before
Local storm report, Sep 2, 12:17 AM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1217 AM EDT THU SEP 02 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM HEAVY RAIN LIVINGSTON 42.13N 73.79W
09/02/2021 M2.25 INCH COLUMBIA NY WEATHERNET6
WEATHERNET6
1206 AM HEAVY RAIN JEFFERSON 42.49N 74.60W
09/02/2021 M2.50 INCH SCHOHARIE NY WEATHERNET6
WEATHERNET6
1207 AM HEAVY RAIN SAVOY 42.60N 73.04W
09/02/2021 M1.20 INCH BERKSHIRE MA WEATHERNET6
WEATHERNET6
&&
EVENT NUMBER ALY2104205
EVENT NUMBER ALY2104206
EVENT NUMBER ALY2104207
RATHBUNLocal storm report, Sep 2, 12:19 AM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1219 AM EDT THU SEP 02 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD 1 SE ARLINGTON 41.68N 73.87W
09/01/2021 DUTCHESS NY EMERGENCY MNGR
TITUSVILLE RD, PHILLIPS RD AND OLD MANCHESTER RD ONLY
ONE LANE OPEN DUE TO FLOODING
&&
EVENT NUMBER ALY2104208
IAALocal storm report, Sep 2, 12:22 AM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1222 AM EDT THU SEP 02 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD 2 E RED OAKS MILL 41.65N 73.83W
09/01/2021 DUTCHESS NY EMERGENCY MNGR
NOXON RD AND COLONIAL DR FLOODED AND IMPASSABLE
&&
EVENT NUMBER ALY2104210
IAALocal storm report, Sep 2, 12:24 AM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1224 AM EDT THU SEP 02 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HEAVY RAIN CLIFTON PARK 42.84N 73.78W
09/02/2021 M1.27 INCH SARATOGA NY WEATHERNET6
WEATHERNET6
&&
EVENT NUMBER ALY2104211
RATHBUNLocal storm report, Sep 2, 12:49 AM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1249 AM EDT THU SEP 02 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HEAVY RAIN TORRINGTON 41.84N 73.13W
09/02/2021 M5.23 INCH LITCHFIELD CT SOCIAL MEDIA
&&
EVENT NUMBER ALY2104212
DBTLocal storm report, Sep 2, 1:44 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
144 AM EDT THU SEP 02 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM HEAVY RAIN 1 NNW WAPPINGERS FALLS 41.62N 73.92W
09/02/2021 M6.27 INCH DUTCHESS NY TRAINED SPOTTER
&&
EVENT NUMBER ALY2104215
RATHBUNThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 9:19 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady | 5 hr |
| Sep 1, 10:07 PM EDT | Areal Flood Advisory | ALY | Columbia, Greene | 3 hr |
| Sep 1, 10:53 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Washington | 3 hr |
| Sep 1, 11:23 PM EDT | River Flood Warning | ALY | Ulster | 17 hr |
| Sep 1, 11:23 PM EDT | River Flood Warning | ALY | Ulster | 21 hr |
| Sep 1, 11:24 PM EDT | River Flood Warning | ALY | Dutchess | 25 hr |
| Sep 1, 11:38 PM EDT | Flash Flood Warning | ALY | Dutchess | 3 hr |
| Sep 1, 11:40 PM EDT | Areal Flood Warning | ALY | Ulster | 3 hr |
| Sep 1, 11:45 PM EDT | Areal Flood Advisory | ALY | Albany, Greene, Schenectady, Schoharie | 2 hr |
| Sep 1, 11:49 PM EDT | Areal Flood Advisory | ALY | Albany, Columbia, Rensselaer | 3 hr |
| Sep 2, 12:46 AM EDT | River Flood Warning | ALY | Dutchess | 9 hr |
| Sep 2, 1:09 AM EDT | Areal Flood Advisory | ALY | Columbia | 111 min |
| Sep 1, 9:25 PM EDT | River Flood Warning | ALY | Greater Bridgeport Planning Region, Northwest Hills Planning Region | 47 hr |
| Sep 1, 11:24 PM EDT | River Flood Warning | ALY | Northwest Hills Planning Region | 62 hr |
| Sep 1, 11:24 PM EDT | River Flood Warning | ALY | Northwest Hills Planning Region | 68 hr |
| Sep 2, 12:57 AM EDT | River Flood Warning | ALY | Northwest Hills Planning Region | 21 hr |
Nearby
Areal Flood Warnings in New York, 2021Areal Flood Warnings in Connecticut, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.